Rings with flat right ideals and distributive rings
Matematičeskie zametki, Tome 38 (1985) no. 2, pp. 218-228
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_2_a4,
author = {A. A. Tuganbaev},
title = {Rings with flat right ideals and distributive rings},
journal = {Matemati\v{c}eskie zametki},
pages = {218--228},
year = {1985},
volume = {38},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_2_a4/}
}
A. A. Tuganbaev. Rings with flat right ideals and distributive rings. Matematičeskie zametki, Tome 38 (1985) no. 2, pp. 218-228. http://geodesic.mathdoc.fr/item/MZM_1985_38_2_a4/